Would it be unhealthy to have very low blood pressure while taking meds for high blood pressure?

Yes. Your doctor should be following your bp, and if it is becoming symptomatically low, then may need to reduce one or all of your meds.
No. Medications for hypertension should be used to achieve a blood pressure of < 120/75 mmhg. If one's blood pressure is lower or the person gets dizzy, than too much medication is being used and may need adjustment by a physician. Sometimes, if multiple medications are taken at once, blood pressure decreases to very low levels; in this case the solution is to space the medications throughout the day.

Related Questions

What can use for low blood pressure. My mother suffer of high blood pressure, but sometimes it falls very low

Her . Her doctor needs to be advised. Depending on the extent of hypotension, her doctor may need to adjust her medications. Read more...
Unless . Unless she is monitoring the question i would have is how do you know she is low. If she gets lightheaded with standing, i would inform her doctor. Some medications are more likely to cause drop in pressure with standing. If there is a question of her pressure throughout the day and night, some practices will have access to a home monitor that mom would wear over 24 hours, measuring and recording the blood pressure. This is called ambulatory blood pressure monitoring. Talk to the doc. A change in meds may be needed. Read more...